MathSciNet Relay Station
MathSciNet bibliographic data
MR692577 (84j:30039) 30C80 (30C25)
Minda, David Lower bounds for the hyperbolic metric in convex regions. Rocky Mountain J. Math. 13 (1983), no. 1, 61–69.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement